Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On limit cycles bifurcating from the infinity in discontinuous piecewise linear differential systems

Full text
Author(s):
Gouveia, Marcio R. A. [1] ; Llibre, Jaume [2] ; Novaes, Douglas D. [3]
Total Authors: 3
Affiliation:
[1] Univ Estadual Paulista, IBILCE, Dept Matemat, BR-15054000 Sao Paulo - Brazil
[2] Univ Autonoma Barcelona, Dept Matemat, E-08193 Barcelona, Catalonia - Spain
[3] Univ Estadual Campinas, Dept Matemat, BR-13083859 Campinas, SP - Brazil
Total Affiliations: 3
Document type: Journal article
Source: Applied Mathematics and Computation; v. 271, p. 365-374, NOV 15 2015.
Web of Science Citations: 3
Abstract

In this paper we consider the linear differential center ((x) over dot, (y) over dot) = (-y, x) perturbed inside the class of all discontinuous piecewise linear differential systems with two zones separated by the straight line y = 0. Using the Bendixson transformation we provide sufficient conditions to ensure the existence of a crossing limit cycle coining purely from the infinity. We also study the displacement function for a class of discontinuous piecewise smooth differential system. (C) 2015 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 12/10231-7 - Regularization and minimal sets for non-smooth dynamical systems
Grantee:Douglas Duarte Novaes
Support type: Scholarships in Brazil - Doctorate
FAPESP's process: 13/13344-0 - Existence of periodic orbits using Lefschetz and Nielsen numbers theory
Grantee:Márcio Ricardo Alves Gouveia
Support type: Scholarships abroad - Research